MathSciNet Relay Station
MathSciNet bibliographic data
MR925263 (89e:53050) 53C10 (32L25 53C25 53C55)
Goncharov, A. B. Generalized conformal structures on manifolds. Selected translations. Selecta Math. Soviet. 6 (1987), no. 4, 307–340.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement